im rebecca, im 31 & for the last month i have been taking a pregnancy supplement (Elevit) as trying to get pregnant. since taking the Elevit i have been having strong food cravings.
i had a piarod that went for only 3 days. i have had a blood test (HCG) my doctor said she could not tell me wether or not i am pregnant so im to have anther blood test (HCG).
now i have have been having cramping on & off & seen some slight bleeding.
iv been told that because of the bleeding i should see a doctor but i cant get to one.
im feeling up set & confused as to what could be rong etc.
Welcome to ehealthforum,
The symptoms of food cravings, shorter/lighter periods could suggest pregnancy possibility. If pregnancy has been confirmed, go ahead with getting serial HCG levels estimated. Doubling up of the hormone levels in 48-72 hours will show that pregnancy is going on smoothly. If levels are not adequate, then external hormonal supplements would be considered to be started to help you in preventing miscarriage/threatened abortion. Visit your doctor/gynecologist at the earliest for further evaluation and assistance. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.